MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 195215
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the field service representative (fsr), she confirmed the level sensing system was unable to be turned on from the ccm.The level sensors were replaced.The unit operated to the manufacturer's specifications.
 
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the level detector was unable to be turned on via the central control monitor (ccm).As a result, an alternative device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) connected the yellow level sensor was connected to lab use only (luo) testing equipment.Upon evaluation of the level sensor, the central control monitor (ccm) displayed a 'check probe' message.The pst was unable to clear the message as the there was no signal coming from the level sensor even though the pins in the connector appeared to be undamaged.It was determined that the yellow level sensor did not meet specification.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key17649565
Report Number1828100-2023-00259
Device Sequence Number6285661
Product Code DTQ
UDI-Device Identifier00886799000489
UDI-Public(01)00886799000489(11)181012
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number195215
Device Catalogue Number195215
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer08/29/2023
10/11/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/21/2023
10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown